# SDR AALA20171011013

- Difficulty date: October 11, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 54,074 hours, 26,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953623513
- Condition: Damaged
- Location: Rt Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FLUTTER IN THE AIR-CONDITIONING AND PRESSURIZATION SYSTEM FOLLOWED BY PRESSURIZATION FLOW LIGHT.  EMERGENCY DECLARED,  RETURNED TO DEPARTURE  LANDING UNEVENTFUL.  REMOVED AND REPLACED TURBINE COOLING OUTLET DUCT AND ADJACENT FORWARD BOOT ON THE RIGHT ACM IAW AMM 21-20-15.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
